# SDR UIEA2018081601718

- Difficulty date: August 16, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,815 hours, 22,917 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shim
- Condition: Migrated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIM MIGRATED AT RIGHT WING OUTBOARD FLAP TO ROAR SPAR, INBOARD FLAP FITTING. APPLIED TORQUE CHECK CHECK AT RIGHT WING O/B FLAP I/B FITTING ATTACHING BOLT IAW SRM 51-40-04. 51-20-12.
